# SDR SWIA95736

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INBOARD FORWARD DOOR GEAR LATCH BROKE OFF.  ACFT RETURNED TO THE GATE.  REMOVED AND REPLACED LEFT INBOARD GEAR DOOR LATCH IAW MM 32-12-01, OPS CHECK GOOD.
